| Model Number |
H7493911412270 |
| Medical Device Problem Codes |
Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Thrombosis (2100)
| Date of Event |
09/01/2017
Type of Reportable Event
Death
Additional Manufacturer Narrative
Device is a combination product.The complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is device not returned as the complaint did not include returned device review and lacked the objective evidence or descriptive conditions of the event required to determine what could have contributed to the event.(b)(4).
Event or Problem Description
(b)(4) clinical study.It was reported that the patient died.In (b)(6) 2012, the patient presented with unstable angina.Subsequently, the patient was referred for cardiac catheterization.The target lesion was a de novo lesion located in the mid left anterior descending (lad) artery with 98% stenosis.The lesion was treated with direct placement of 2.75x12mm promus element¿ plus drug-eluting stent with 0% residual stenosis.One day post procedure, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2017, the patient expired.The cause of death was unknown.It was also unknown whether an autopsy was performed or not.In (b)(6) 2017, the site became aware of the patient's death during 5 year follow-up via phone call.The patient was not visited since 2014; however, she was last contacted in (b)(6) 2016 during 4 year follow-up.The patient¿s phone number was disconnected and further contact information is not available.
Additional Manufacturer Narrative
Describe event or problem updated.(b)(4).
Event or Problem Description
It was adjudicated that possible stent thrombosis occurred.